# SDR SWIA200922169

- Difficulty date: July 24, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 23,740 hours, 33,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS AT ROW 3 INOP.  (FLT 6295)  RELAMPED EMERGENCY LIGHT.
